The Vibration of an Elliptic Ring Membrane

[+] Author and Article Information
A. G. Ozkul, Y. Chen

Department of Mechanics and Materials Science, College of Engineering, Rutgers University, New Brunswick, N. J.

J. Appl. Mech 43(4), 692-694 (Dec 01, 1976) (3 pages) doi:10.1115/1.3423959 History: Received December 01, 1975; Revised June 01, 1976; Online July 12, 2010


The vibration of an elliptic ring clamped along two confocal ellipses was studied by McLachlan some time ago. Due to complexities in the computations of Mathieu functions, numerical results were not available. In this Note the fundamental frequencies of clamped ring membranes with a fixed area enclosed between two confocal ellipses of various eccentricities are computed. Results are presented in a tabulated form.

Copyright © 1976 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In